# SDR USAA2012030100006

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,395 hours, 16,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664109
- Part serial: A7269
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 28,828 hours, 12,802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PREPARING FOR DEPARTURE, THE L1 DOOR SLIDE WAS INADVERTENTLY DEPLOYED.  THE SLIDE PACK HAD FALLEN OUT INTO THE JETWAY BUT THERE WAS NO FULL DEPLOYMENT.  MAINTENANCE REMOVED AND REPLACED THE L1 FORWARD SLIDE RAFT.
